# SDR YENA201906290382

- Difficulty date: June 29, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 3707
- Aircraft time: 43,374 hours, 15,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 093523
- Condition: Discharged
- Location: Cabin
- Part time: 43,363 hours, 15,042 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 391, BOS-TPA. EMERGENCY LIGHT TEST FAILED; REMOVED & REPLACED EPSU BATTERIES AT FIN# 10WL AND 12WL PER AMM 33-51-38.
